# SDR UPS99830668

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT AFT DOOR HAS CRACKED FRAME AT UPPER FWD CORNER.  OPENED INNER WEB AND REMOVED CRACKED DOOR BEAM.  FABRICATED NEW DOOR BEAM (P/N 5772639-21) IAW DC8 SRM 51-1-21, INSTALLED IAW DC8 SRM 51-1-2 0D, 51-1-21 AND REINSTALLED INNER WEB IAW DC8 SRM 51-1-21.
